# SDR UPS202584

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19808
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fin Sta 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN NAPLES FOR 'C' CHECK, MAINTENANCE FOUND CRACK IN SKIN STA 360 STRINGER 24L.  INSTALLED REPAIR PER UPS EO B727-5330-0509Q.
